# SDR DALA2018071104445

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 14,220 hours, 5,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11D FLOOR PROX EMERGENCY PATH LIGHT DAMAGED. LIGHT STILL WORKS. REPLACED EMERGENCY LIGHT ASSY AT 11D. EMERGENCY LIGHT 11D OPS NORMAL PER AMM 33-51.
